Journal of Symbolic Logic 58 (1):350 (1993)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275342
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,756
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Near Coherence of Filters. I. Cofinal Equivalence of Models of Arithmetic.Andreas Blass - 1986 - Notre Dame Journal of Formal Logic 27 (4):579-591.
Near Coherence of Filters. III. A Simplified Consistency Proof.Andreas Blass & Saharon Shelah - 1989 - Notre Dame Journal of Formal Logic 30 (4):530-538.
[Omnibus Review].Peter J. Nyikos - 1992 - Journal of Symbolic Logic 57 (2):763-766.
Omnibus Review. [REVIEW]Peter Nyikos - 1992 - Journal of Symbolic Logic 57 (2):763-766.
Cofinal Extensions of Nonstandard Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (2):133-144.
On Cofinal Extensions of Models of Fragments of Arithmetic.Richard Kaye - 1991 - Notre Dame Journal of Formal Logic 32 (3):399-408.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
On Cofinal Extensions of Models of Arithmetic.Henryk Kotlarski - 1983 - Journal of Symbolic Logic 48 (2):253-262.
End Extensions of Models of Arithmetic.James H. Schmerl - 1992 - Notre Dame Journal of Formal Logic 33 (2):216-219.
Relatively Diophantine Correct Models of Arithmetic.Bonnie Gold - 1987 - Notre Dame Journal of Formal Logic 28 (2):291-296.
Elementary Extensions of Recursively Saturated Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (3):193-203.
Recursively Saturated $Omega_1$-Like Models of Arithmetic.Roman Kossak - 1985 - Notre Dame Journal of Formal Logic 26 (4):413-422.

Analytics

Added to PP index
2016-06-30

Total views
11 ( #761,077 of 2,334,030 )

Recent downloads (6 months)
1 ( #584,690 of 2,334,030 )

How can I increase my downloads?

Downloads

My notes